# SDR AALA201508049007

- Difficulty date: July 31, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 39,424 hours, 26,015 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Part number: D53370601210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM ANGLE CRACKED AT FRAME 42 & STRINGER 42R, INSIDE YELLOW HYDRAULIC SYSTEM BAY.  REPAIRED IAW SRM 51-72-11 & EO 5313Y037.
